# SDR 20001019SH033

- Difficulty date: September 27, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N99GH
- Make and model: Beech 99A
- Aircraft serial: U112
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010
- Condition: Cracked
- Location: Tail
- Part time: 33,648 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED TAIL INSPECTION, DISCOVERED THE ELEVATOR TORQUE TUBE/CASTING HAD CRACKS.  DEFECTIVE TORQUE TUBE ASSY REPLACED WITH SERVICEABLE PART.  THIS CONDITION MOST LIKELY OCCURRED AS A RESULT OF NORMAL OPERATION.  NO OTHER DISCREPANCIES NOTED.   (X)
